# SDR SIMA20141114004

- Difficulty date: November 14, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,165 hours, 23,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3740057 ITEM 3.  FOUND CRACK IN WING SKIN AT MIDDLE ATTACH FITTING FOR INBD SPOILER ON LT WING.  COMPLIED WITH PERMANENT REPAIR OF LT WING CRACK REPAIR IAW ERS-EM-57MR-319.
